Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 46, NWS Tucson, AZ

September 6, 2013Pima County, Arizona

NWS Tucson, AZ issued this flash flood warning at Sep 6, 2013, 4:33 PM MST for Pima County, Arizona. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2013, 4:33 PM MST (23:33 UTC)
Expired
Sep 6, 2013, 6:30 PM MST
In force
117 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Pima County, AZ

The radar

The Phoenix radar (KIWA), 152 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2013-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2013-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
3078 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WGUS55 KTWC 062333
FFWTWC
AZC019-070130-
/O.NEW.KTWC.FF.W.0046.130906T2333Z-130907T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
433 PM MST FRI SEP 6 2013

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 630 PM MST

* AT 424 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LARGE AREA OF THUNDERSTORMS GENERATING EXTREMELY HEAVY
  RAINFALL NEAR IN AREAS AROUND AJO...WHY AND OTHER AREAS NEAR 
  HIGHWAY 85. RAINFALL AMOUNTS IN EXCESS OF 2 INCHES IN SOME
  LOCATIONS WILL GENERATE FLOODING AND FLASH FLOODING

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AJO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES
AND STREAMS...ROADS...HIGHWAYS...AS WELL AS OTHER DRAINAGE AREAS
AND LOW LYING SPOTS.

&&

LAT...LON 3249 11293 3250 11264 3211 11269 3211 11300

$$

MEYER
2 follow-up statements
832 
WGUS75 KTWC 070023
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
523 PM MST FRI SEP 6 2013

AZC019-070130-
/O.CON.KTWC.FF.W.0046.000000T0000Z-130907T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
523 PM MST FRI SEP 6 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MST FOR
NORTHWESTERN PIMA COUNTY...

AT 518 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF STRONG THUNDERSTORMS PRODUCING EXTREMELY HEAVY 
RAIN NEAR AND ALONG HIGHWAY 85 BETWEEN AJO AND ORGAN PIPE NATIONAL 
MONUMENT. RAINFALL AMOUNTS IN EXCESS OF 2 INCHES IN SOME LOCATIONS 
WILL GENERATE FLOODING AND FLASH FLOODING...ESPECIALLY BETWEEN AJO 
AND WHY.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...TENMILE 
WASH...KUAKATCH WASH...CUERDA DE LENA...GROWLER WASH...SIKORT CHUAPO 
WASH...DANIELS ARROYO...ALAMO WASH...GUNSIGHT WASH...GIBSON ARROYO 
AND RIO CORNEZ WASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3249 11293 3250 11264 3211 11269 3211 11300

$$

MEYER
530 
WGUS75 KTWC 070126
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
626 PM MST FRI SEP 6 2013

AZC019-070136-
/O.EXP.KTWC.FF.W.0046.000000T0000Z-130907T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
626 PM MST FRI SEP 6 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MST FOR NORTHWESTERN
PIMA COUNTY...

AT 625 PM MST ONLY LIGHT TO MODERATE SHOWERS REMAINED IN MOST OF 
NORTHWESTERN AND WESTERN PIMA COUNTY. HEAVY FLOW WILL CONTINUE IN 
MANY WASHES WITH SOME PONDING OF WATER IN ROADWAYS INTO THE EARLY 
MORNING HOURS.

LAT...LON 3249 11293 3250 11264 3211 11269 3211 11300

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 2:00 PM MST, 2 hours 33 minutes earlier.

Area forecast discussion, Sep 6, 2:00 PM MST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
200 PM MST FRI SEP 6 2013

.SYNOPSIS...MONSOONAL MOISTURE OVER THE REGION WILL ALLOW FOR
SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ONCE AGAIN SATURDAY.
THEN A DEEP LAYER OF MOISTURE FROM DECAYING TROPICAL STORM LORENA
WILL BEGIN TO MOVE INTO ARIZONA FROM THE SOUTH SUNDAY AND LINGERING
INTO MONDAY NIGHT BEFORE DIMINISHING TUESDAY.  A RETURN TO A MORE
NORMAL MONSOON FLOW PATTERN WILL OCCUR WEDNESDAY ONWARD.

&&

.DISCUSSION...FAIRLY WIDESPREAD THUNDERSTORM ACTIVITY DEVELOPED
ACROSS THE CWA LAST COUPLE OF HOURS WITH A COMBINATION OF STRONG
WINDS EVIDENCED BY THE DUST STORM NEAR PICACHO PEAK AND SHORT PERIOD
OF HEAVY RAIN WITH INSTANTANEOUS RAINFALL RATES UP TO 2 INCHES PER
HOUR OVER TUCSON AND HIGHER LEVELS IN THE LARGER STORMS.  THIS
ACTIVITY WILL CONTINUE INTO THE EARLY EVENING AS IT GRADUALLY SHIFTS
TO THE WEST-NORTHWEST.

FOR SATURDAY THERE IS A SIMILAR AMOUNT OF MOISTURE ACROSS THE REGION
WITH UPPER LEVEL SHORTWAVES APPROACHING THE AREA FROM THE SOUTH
DURING THE DAY.  THEREFORE WOULD EXPECT A SIMILAR RAMP UP OF THE
CONVECTION DURING THE AFTERNOON WITH THE STORMS MOVING MORE TO THE
NORTH-NORTHWEST.  WITH SOMEWHAT HIGHER AMOUNTS OF LOW LEVEL MOISTURE
ANY STORMS THAT DEVELOP SHOULD BE MORE EFFICIENT RAINFALL
PRODUCERS.

THEN HERE COMES THE REMNANTS OF TROPICAL STORM LORENA WHICH IS
FORECAST TO CONTINUE MOVING NORTHWARD AS IT WEAKENS.  THE CURRENT
TRAJECTORY HAS THE REMNANT MOISTURE FROM THIS DECAYING SYSTEM MOVING
NORTH ACROSS PRIMARILY CENTRAL AND EASTERN ARIZONA SUNDAY THROUGH
MONDAY NIGHT WITH CURRENT MODEL RUNS PEAKING IT OVER THE AREA DURING
THE DAY MONDAY.  GUIDANCE HAS BEEN REASONABLY CONSISTENT WITH THIS
SCENARIO AND AS A RESULT RAISED POPS FOR THE SUNDAY AFTERNOON
THROUGH MONDAY EVENING PERIOD INTO THE LIKELY CATEGORY ACROSS THE
FORECAST AREA.  THE ABUNDANCE OF MOISTURE WILL BRING WITH IT AN
ABUNDANCE OF CLOUDS AS WELL WHICH WILL CUT BACK ON THE INSTABILITY
DURING THE AFTERNOONS.  THIS WILL ESPECIALLY BE THE CASE ON MONDAY
WITH THE DEEPEST MOISTURE OVER THE AREA.  IF TOO MUCH CLOUD COVER
OCCURS WE WOULD BE LEFT WITH MORE SHOWERS AND FEWER THUNDERSTORMS
RATHER THAN THE OTHER WAY AROUND.  EITHER WAY LOOKS LIKE A RATHER
WET PERIOD OVERALL FOR THE REGION WITH THOSE DETAILS DETERMINING THE
TOTAL AMOUNT AND DISTRIBUTION OF THE RAIN.  OBVIOUSLY WITH THE
HEAVIER CLOUD COVER AND HIGH LIKELIHOOD OF RAIN...AFTERNOON
TEMPERATURES WILL BE COOLER THAN NORMAL SUNDAY AND MONDAY.

IF CURRENT TIMING HOLDS TRUE...THE BACK EDGE OF THIS MOISTURE FIELD
WILL MOVE NORTH OF THE AREA EARLY TUESDAY LEAVING US WITH MORE
TYPICAL AMOUNTS OF MOISTURE FOR THE REMAINDER OF THE WEEK.  THIS
WOULD RESULT IN A RETURN TO THE TYPICAL SCATTERED SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS WITH AFTERNOON
TEMPERATURES CLIMBING BACK UP TO NORMAL LEVELS FOR EARLY SEPTEMBER.
CERNIGLIA

&&

.AVIATION...SCT TSRA/SHRA THRU THIS EVENING THEN ISOLD -TSRA/SHRA
LATE TONIGHT INTO SATURDAY MORNING. EXPECT SCT TSRA/SHRA SATURDAY
AFTERNOON. THE STRONGER TSRA WILL PRODUCE MVFR CIGS/VSBYS AND BRIEF
WIND GUSTS TO AROUND 40 KTS. OTHERWISE...CLOUD DECKS THRU THIS
EVENING AND SATURDAY AFTERNOON WILL GENERALLY BE AROUND 7-11K FT
AGL...AND CLOUD DECKS LATE TONIGHT AND SATURDAY MORNING WILL BE
MOSTLY ABOVE 12K FT AGL. SURFACE WIND WILL BE MAINLY ELY/SELY 5-15
KTS THRU SATURDAY AFTERNOON OR 08/00Z. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS SATURDAY THROUGH MONDAY. STRONG...GUSTY AND ERRATIC
WINDS WILL OCCUR WITH THE STRONGER THUNDERSTORMS THIS WEEKEND.
THEREAFTER...DECREASED MOISTURE WILL THEN LEAD TO ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS DURING THE LATTER PART OF THE
UPCOMING WEEK. BELOW NORMAL DAYTIME TEMPERATURES WILL OCCUR SUNDAY
THROUGH TUESDAY FOLLOWED BY A WARMING TREND LATE NEXT WEEK.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Sep 6, 1:36 PM MST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
136 PM MST FRI SEP 6 2013

AZZ502-505-062100-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK
AZ-TOHONO O'ODHAM NATION INCLUDING SELLS AZ-
136 PM MST FRI SEP 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PINAL COUNTY UNTIL
200 PM MST...

AT 132 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF ARIZONA CITY...OR 22 MILES
SOUTH OF CASA GRANDE...MOVING WEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.  WINDS COULD ALSO
PRODUCE BLOWING DUST OUT AHEAD OF THIS THUNDERSTORM.

AREAS AFFECTED BY THIS STORM INCLUDE...JACKRABBIT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3251 11192 3269 11189 3265 11165 3251 11165
TIME...MOT...LOC 2036Z 092DEG 8KT 3257 11173

KD
Special weather statement, Sep 6, 2:27 PM MST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
227 PM MST FRI SEP 6 2013

AZZ504-514-062215-
SANTA CATALINA AND RINCON MOUNTAINS INCLUDING MOUNT
LEMMON/SUMMERHAVEN AZ-TUCSON METRO AREA INCLUDING TUCSON/GREEN
VALLEY/MARANA/VAIL AZ-
227 PM MST FRI SEP 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIMA COUNTY UNTIL
315 PM MST...

AT 219 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF TUCSON...MOVING NORTHWEST AT 15
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH A
PERIOD HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...SEVEN FALLS...SABINO CANYON
AREA...CATALINA FOOTHILLS AND CATALINA STATE PARK.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3232 11110 3251 11098 3229 11062 3216 11072
TIME...MOT...LOC 2127Z 119DEG 14KT 3226 11077

CERNIGLIA
Special weather statement, Sep 6, 2:53 PM MST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
253 PM MST FRI SEP 6 2013

AZZ504-062230-
TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
253 PM MST FRI SEP 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIMA COUNTY UNTIL
330 PM MST...

AT 247 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TUCSON...MOVING NORTHWEST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN...SMALL HAIL AND FREQUENT DANGEROUS LIGHTNING.
SIGNIFICANT RUNOFF IS ALSO POSSIBLE WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...NORTHWEST TUCSON...FLOWING
WELLS AND SAGUARO NATIONAL PARK WEST.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3227 11122 3245 11113 3230 11083 3218 11089
TIME...MOT...LOC 2153Z 114DEG 11KT 3226 11096

CERNIGLIA
Special weather statement, Sep 6, 3:08 PM MST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
308 PM MST FRI SEP 6 2013

AZZ502>504-062300-
TOHONO O'ODHAM NATION INCLUDING SELLS AZ-TUCSON METRO AREA INCLUDING
TUCSON/GREEN VALLEY/MARANA/VAIL AZ-UPPER SANTA CRUZ RIVER AND ALTAR
VALLEYS INCLUDING NOGALES AZ-
308 PM MST FRI SEP 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIMA COUNTY UNTIL 400 PM
MST...

AT 300 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF THREE POINTS...OR 16 MILES
NORTHWEST OF GREEN VALLEY...MOVING WEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...THREE POINTS.

LAT...LON 3202 11144 3221 11127 3209 11108 3191 11112
TIME...MOT...LOC 2208Z 102DEG 7KT 3202 11121

MEYER
Local storm report, Sep 6, 3:36 PM MST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
336 PM MST FRI SEP 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     5 ESE SABINO CANYON     32.30N 110.73W
09/06/2013                   PIMA               AZ   TRAINED SPOTTER

            BARN ROOF BLOWN OFF BY STRONG WINDS. LIGHTNING STRUCK
            PWR POLE WITH ELECTRICAL LINES DOWN. HEAVY RAINFALL WITH
            VIS TO GREATER THAN 1 4 MILE IN RAIN. FIRST RESPONDERS
            ON SITE.

&&

EVENT NUMBER TWC1300110

CERNIGLIA
Special weather statement, Sep 6, 3:48 PM MST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
348 PM MST FRI SEP 6 2013

AZZ502-062330-
TOHONO O'ODHAM NATION INCLUDING SELLS AZ-
348 PM MST FRI SEP 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIMA COUNTY UNTIL 430 PM
MST...

AT 342 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SANTA ROSA...OR 29 MILES
NORTHWEST OF SELLS...MOVING WEST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...VENTANA AND VAYA CHIN.

LAT...LON 3251 11226 3251 11225 3250 11221 3236 11194
      3219 11203 3229 11238
TIME...MOT...LOC 2248Z 071DEG 14KT 3227 11215

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 1:00 PM MSTDust Storm WarningTWCPinal60 min
Sep 6, 1:30 PM MSTAreal Flood AdvisoryTWCCochise, Graham90 min
Sep 6, 1:36 PM MSTSpecial Weather StatementTWCPima24 min
Sep 6, 1:45 PM MSTSevere Thunderstorm WarningTWCSanta Cruz30 min
Sep 6, 2:27 PM MSTAreal Flood AdvisoryTWCPima93 min
Sep 6, 2:27 PM MSTSpecial Weather StatementTWC48 min
Sep 6, 2:53 PM MSTSpecial Weather StatementTWC37 min
Sep 6, 2:59 PM MSTAreal Flood AdvisoryTWCGraham91 min
Sep 6, 3:08 PM MSTSpecial Weather StatementTWCPima52 min
Sep 6, 3:10 PM MSTSevere Thunderstorm WarningTWCPima65 min
Sep 6, 3:25 PM MSTSevere Thunderstorm WarningTWCPima50 min
Sep 6, 3:38 PM MSTAreal Flood AdvisoryTWCPima, Pinal3 hr
Sep 6, 3:48 PM MSTSpecial Weather StatementTWCPima42 min
Sep 6, 4:07 PM MSTSevere Thunderstorm WarningTWCPima38 min
Sep 6, 4:19 PM MSTSevere Thunderstorm WarningTWCPima26 min
Sep 6, 4:56 PM MSTSevere Thunderstorm WarningTWCPima34 min

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.